# SDR 2002F00820

- Difficulty date: July 25, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 161N50211
- Condition: Broken
- Location: Mlg Uplock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHEN THE GEAR WAS EXTENDED, THE CREW RECEIVED THE EICAS MESSAGE AND THE GEAR AMBER LIGHT ILLUMINATED.  CREW RECYCLED THE GEAR.  ALL INDICATIONS WERE NORMAL AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED A BROKEN UPLOCK ACTUATOR SPRING.
